# SDR 98ZZZX1694

- Difficulty date: January 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4S
- Make and model: Beech B300
- Aircraft serial: FL107
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Delaminated
- Location: Pilot
- Part time: 1,197 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST-FLIGHT, 1-24-98, WINDSHIELD (PILOT'S) WAS FOUND DELAMINATED IN TOP INBOARD CORNER ALONG CENTER WINDSHIELD POST.  AFTER FLIGHT ON 1-26-98, INSPECTION REVEALED DELAMINATED AREA HAD ENLARGED AND CLOSE TO HEATING ELEMENT.  REPLACED WINDSHIELD WITH NEW WINDSHIELD.
